# SDR CALA9900427

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN HOLD OPEN HOOK CUTOUT OF FORWARD ENTRY DOOR.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 20A.
